Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help you with this situation.
Metoprol, a beta one receptor, is used for hypertension, various heart disorders, and also for social anxiety. It causes sexual dysfunction and probably can be replaced.
Effexor is also known to cause impotence or lack of sexual drive, as one of its many side effects.
It is very likely that taking these two medicines together are affecting your sex drive.
Bupropion (Wellbutrin) on the other hand does NOT affect your sex drive and might even boost it. It can be increased to 300 mg per day, or to the maximum of 450 mg per day while you wean (very very slowly, over months) from the Effexor.
There is one other antidepressant that will not affect your sex drive, and that is mirtazepine.
Mirtazepine is not recommended to be taken with Wellbutrin, but neither is Effexor. It is done but must be monitored to make sure that you do not get seizures (slight possibility, and you have not gotten any).
I urge you to return to your physician and have him replace the metoprol with another blood pressure medicine or antianxiety medication (ask him about propanolol).
Ask him about very slow weaning (over several months) of the Effexor. Anything faster than that may give you terrible side effects.
Effexor is perhaps the most difficult antidepressant to wean off of.
If you do then there is a great likelihood that your libido will begin to restore itself, but it may take several months.
I wish you great success.
Elliott, MAE, LPCC, NCC, CCMHC